# SDR COMA0560378

- Difficulty date: July 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 20,601 hours, 19,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1083B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,234 hours, 11,688 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION.  REPLACED LT BPSU.
